# SDR SWAA2017060114089

- Difficulty date: May 31, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 24,904 hours, 14,659 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Module
- Part number: 35008307
- Part serial: 2106
- Condition: Faulty
- Location: Overheat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT WING - BODY OVERHEAT LIGHT INDICATION.  R&R WING BODY OVERHEAT MODULE IAW MM.
